My Holdings   Activate Remote Access

Automorphic Forms and Applications

About this Title

Peter Sarnak, Princeton University, Princeton, NJ and Freydoon Shahidi, Purdue University, West Lafayette, IN, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 2007; Volume 12
ISBNs: 978-0-8218-2873-1 (print); 978-1-4704-3911-8 (online)
MathSciNet review: MR2331351
MSC: Primary 00B25; Secondary 11-06, 22-06

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF